# SDR DHL9980522C

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING TRAILING AREA ON LOWER SURFACE NR 2 PANEL AT APPROX  XRS 100 DELAMINATED.  REMOVED, REPAIRED AND REINSTALLED PANEL PER SRM 51-1-21.  N/R 59
